# SDR QXEA2022071500248

- Difficulty date: July 13, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N421QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4149
- Aircraft time: 34,868 hours, 37,289 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Condition: Worn
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT WALKAROUND, FO NOTICED THE RIGHT AILERON LINKAGE AND FAIRING MAY HAVE INTERFERENCE WITH EACH OTHER. REMOVED FROM SERVICE. REMOVED AILERON PUSHROD FAIRING REF Q400 AMM TASK 27-12-06-000-801 STEP 3.D PANEL 632 GB . REINSTALLED R/H AILERON PUSHROD FAIRING PANEL 632GB. R/H AILERON LINKAGE NO LONGER HAS CONTACT WITH THE FAIRING. REF W/O 320462 N/R-00001, N/R-00002, AND TC RD84-57-5594 FOR WORK PERFORMED. RETURNED TO SERVICE.
